Topologie
Étude d'une forme volume naturelle sur l'espace de représentations du groupe d'un nœud dans SU(2)
[A volume form on the SU(2)-representation space of knot groups]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 641-646.

For a knot K in S3, we construct in the line of Casson – or more precisely taking into account Lin's (J. Differential Geom. 35 (1992) 337–357) and Heusener's (Topology Appl. 127 (2003) 175–197) further works – a 1-volume form on the SU(2)-representation space of the group of K and we show how to interpret this volume form as a Reidemeister torsion. In the last part of this Note, we give an explicit computation of this volume form for torus knots.

Pour un nœud K dans S3 on construit « à la Casson » – et plus précisément en s'inspirant des travaux ultérieurs de Lin (cf. J. Differential Geom. 35 (1992) 337–357) et Heusener (cf. Topology Appl. 127 (2003) 175–197) – une 1-forme volume sur l'espace des représentations du groupe de K dans SU(2). On montre ensuite comment interpréter cette forme volume comme une torsion de Reidemeister. On termine en donnant le calcul explicite de cette forme volume pour les nœuds toriques.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00040-2
Dubois, Jérôme 1

1 Université Blaise Pascal, 24, avenue des Landais, 63177 Aubière cedex, France
@article{CRMATH_2003__336_8_641_0,
     author = {Dubois, J\'er\^ome},
     title = {\'Etude d'une forme volume naturelle sur l'espace de repr\'esentations du groupe d'un n{\oe}ud dans {SU(2)}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {641--646},
     publisher = {Elsevier},
     volume = {336},
     number = {8},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00040-2},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00040-2/}
}
TY  - JOUR
AU  - Dubois, Jérôme
TI  - Étude d'une forme volume naturelle sur l'espace de représentations du groupe d'un nœud dans SU(2)
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 641
EP  - 646
VL  - 336
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00040-2/
DO  - 10.1016/S1631-073X(03)00040-2
LA  - fr
ID  - CRMATH_2003__336_8_641_0
ER  - 
%0 Journal Article
%A Dubois, Jérôme
%T Étude d'une forme volume naturelle sur l'espace de représentations du groupe d'un nœud dans SU(2)
%J Comptes Rendus. Mathématique
%D 2003
%P 641-646
%V 336
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00040-2/
%R 10.1016/S1631-073X(03)00040-2
%G fr
%F CRMATH_2003__336_8_641_0
Dubois, Jérôme. Étude d'une forme volume naturelle sur l'espace de représentations du groupe d'un nœud dans SU(2). Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 641-646. doi : 10.1016/S1631-073X(03)00040-2. http://www.numdam.org/articles/10.1016/S1631-073X(03)00040-2/

[1] Birman, J. On the stable equivalence of plat representations of knots and links, Canad. J. Math., Volume 28 (1976), pp. 264-290

[2] Freed, D. Reidemeister torsion, spectral sequences, and Brieskorn spheres, J. Reine Angew. Math., Volume 429 (1992), pp. 75-89

[3] Heusener, M. An orientation for the SU(2)-representation space of knot groups, Topology Appl., Volume 127 (2003), pp. 175-197

[4] Klassen, E. Representations of knot groups in SU(2), Trans. Amer. Math. Soc., Volume 326 (1991), pp. 795-828

[5] Milnor, J. A duality theorem for Reidemeister torsion, Ann. of Math., Volume 76 (1962), pp. 134-147

[6] Porti, J. Torsion de Reidemeister pour les variétés hyperboliques, Mem. Amer. Math. Soc., Volume 612 (1997)

[7] Turaev, V. Introduction to Combinatorial Torsions, Birkhäuser, 2001

Cited by Sources: